# SDR VNAA0411001

- Difficulty date: November 7, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 1,126 hours, 1,042 cycles
- Engine: Ge CF348C1
- Engine time: 1,126 hours, 1,042 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE RT ENGINE FAILED TO MAKE RATED POWER AND THE CREW OF FLIGHT 2219 ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  TARGET POWER WAS 89.1 PERCENT, THE ENGINE SPOOLED TO 80.2 PERCENT.  PSA MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND PERFORMED A POWER ASSURANCE CHECK OF THE RT ENGINE IAW THE CRJ700 POWERPLANT GROUND RUN MANUAL.  NO DEFECTS WERE NOTED AND ALL ENGINE PARAMETERS WERE NORMAL.  THE AIRCRAFT WAS THEN RELEASE FOR SERVICE.
